Jump to content

Search the Community

Showing results for tags 'sedoxil'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Acsr Hi ! Thank for having me! Hi have a question for you since I’m don’t know what to do and nobody believes me . So, I was on Protheadene 75mg ( for 2 years) and still on 0,5 ( maxolazan-sedoxil) and 50 mg of quietipine. I was doing really well so I decided to win off my antidepressant, very slowly 7 months tapering, and my last dose was on 1st November. I got a flu in the beginning of March and since then I’ve been experiencing diarrhea, morning fast heart beats, depression and extreme fatigue during my periods and after. Was very gradual and this month is has been awful. I went to see a funcional doctor who says my adrenals are depleted, that I’m hypo, no magnesium ferritin and C. And my gut is a mess, Candida and disbiose. My progesterone little low. so this is where I need help : Is this withdrawal from the antidepressant? is this benzo tolerance ? Can I take progesterone since my symptoms get really bad during and after my periods? can I take aminoácids? can I take tyroid meds ? what do you think? I just don’t want to mess up . Thank you very much!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy